# SDR ASAA2022032437762

- Difficulty date: March 24, 2022
- Submitted: March 25, 2022
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 52,433 hours, 15,578 cycles
- Engine: Ge CFM567B24
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Failed
- Location: Aft Cabin Ceilin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF T/C 78233001 BATTERY PACK M1673 FAILED CAPACITY TEST. GROUNDED - YES. REMOVED AND REPLACED BATTERY PACK REF B737-800 AMM 33-51-06-960-805. OPC GOOD NO FURTHER DEFECTS FOUND.
